# SDR TRBA2012031002

- Difficulty date: January 30, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Aircraft time: 31,409 hours, 31,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5211309111
- Condition: Unserviceable
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSP FOUND THE FWD FLOOR EMERGENCY LIGHT STRIP BROKEN AT GALLEY. THE ACFT WAS REMOVED FROM SERVICE.  R & R FORWARD EMERGENCY LIGHT STRIP AT GALLEY IAW CMM 33-52-13A. THE OPS CHECK WAS GOOD. THE ACFT WAS RETURNED TO SERVICE.
